# SDR WRLA2008077

- Difficulty date: October 2, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N384WA
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BRIDGE CHECK, MECHANIC FOUND MAIN CABIN SEAT TRACK WORN AT STA Y-635, X-8.5.   REPAIRED DAMAGE SEAT TRACK PER MD-11 SRM 53-70-00 FIG.1 VOL.1 REV.40.
